# SDR ASAA0640693

- Difficulty date: June 14, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 46,516 hours, 26,462 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26602255
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT LOWER TEE CHORD CRACKED AT ACTUATOR.  REMOVED DAMAGED TEE CHORD, FABRICATED NEW TEE CHORD.  DRILLED, TREATED, PRIMED AND INSTALLED IAW SRM 51-40-02, 51-30-01 FIG 7, 51-40-05 AND 51-21-21 PG 705.
